Alert archive / Alabama / River Flood Warnings in 2013
River Flood Warning 48, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 12, 2013, 9:50 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Mar 14, 2013, 11:46 AM CDT. It was in force for 2 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2013, 9:50 AM CDT (14:50 UTC)
- In effect from
- Mar 14, 2013, 11:46 AM CDT
- Expired
- Mar 14, 2013, 2:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1).
- Action stage
- 24 ft
- Minor stage
- 29 ft
- Moderate stage
- 40 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
696 WGUS44 KMOB 121450 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 950 AM CDT TUE MAR 12 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .HEAVY UPSTREAM RAINFALL WILL RESULT IN SIGNIFICANT RISINGS ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-131450- /O.NEW.KMOB.FL.W.0048.130314T0051Z-130315T2159Z/ /CLDA1.1.ER.130314T0051Z.130314T1800Z.130315T1559Z.NO/ 950 AM CDT TUE MAR 12 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM WEDNESDAY EVENING UNTIL FRIDAY AFTERNOON * AT 9AM TUESDAY THE STAGE WAS...18.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 29.7 FEET BY THURSDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING. * AT 29 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-131450- /O.NEW.KMOB.FL.W.0049.130314T1545Z-130317T1500Z/ /LRYA1.1.ER.130314T1545Z.130315T1800Z.130317T0900Z.NO/ 950 AM CDT TUE MAR 12 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM THURSDAY MORNING UNTIL SUNDAY MORNING * AT 9AM TUESDAY THE STAGE WAS...12.5 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 25 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$
5 follow-up statements
406 WGUS84 KMOB 130133 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 833 PM CDT TUE MAR 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-140133- /O.EXT.KMOB.FL.W.0048.130315T0000Z-130317T2230Z/ /CLDA1.1.ER.130315T0000Z.130316T0000Z.130317T1630Z.NO/ 833 PM CDT TUE MAR 12 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM THURSDAY EVENING UNTIL SUNDAY AFTERNOON * AT 7PM TUESDAY THE STAGE WAS 20.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 30.2 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING. $$ ALC023-025-129-140133- /O.EXT.KMOB.FL.W.0049.130314T2125Z-000000T0000Z/ /LRYA1.1.ER.130314T2125Z.130316T0000Z.000000T0000Z.NO/ 833 PM CDT TUE MAR 12 2013 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE * AT 8PM TUESDAY THE STAGE WAS 15.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 25.2 FEET BY FRIDAY EVENING. $$
160 WGUS84 KMOB 131543 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1043 AM CDT WED MAR 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... MISSISSIPPI... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THESE RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-141543- /O.EXT.KMOB.FL.W.0048.130314T1525Z-130317T0336Z/ /CLDA1.1.ER.130314T1525Z.130315T1200Z.130316T2136Z.NO/ 1043 AM CDT WED MAR 13 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM TOMORROW LATE MORNING UNTIL SATURDAY EVENING * AT 10AM WEDNESDAY THE STAGE WAS 24.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 30 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON. $$ ALC023-025-129-141543- /O.EXT.KMOB.FL.W.0049.130314T2308Z-130317T1920Z/ /LRYA1.1.ER.130314T2308Z.130315T1800Z.130317T1320Z.NO/ 1043 AM CDT WED MAR 13 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM TOMORROW EVENING UNTIL SUNDAY AFTERNOON * AT 10AM WEDNESDAY THE STAGE WAS 18.5 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 24.9 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. $$ MSC039-041-153-141543- /O.EXT.KMOB.FL.W.0050.130313T1637Z-130317T2100Z/ /LEKM6.1.ER.130313T1637Z.130315T1800Z.130317T1500Z.NO/ 1043 AM CDT WED MAR 13 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * FROM LATE THIS MORNING UNTIL SUNDAY AFTERNOON * AT 10AM WEDNESDAY THE STAGE WAS 19.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 21 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE SUNDAY MORNING. * AT 20 FEET, FLOODING OF LOWLANDS IN THE AREA WILL OCCUR. $$
337 WGUS84 KMOB 140329 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1029 PM CDT WED MAR 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-150329- /O.EXT.KMOB.FL.W.0048.130314T1500Z-130317T0824Z/ /CLDA1.1.ER.130314T1500Z.130315T1800Z.130317T0224Z.NO/ 1029 PM CDT WED MAR 13 2013 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM TOMORROW LATE MORNING UNTIL LATE SATURDAY NIGHT * AT 9 PM WEDNESDAY THE STAGE WAS 26.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 30.1 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT. $$ ALC023-025-129-150328- /O.EXT.KMOB.FL.W.0049.130315T0000Z-130318T0045Z/ /LRYA1.1.ER.130315T0000Z.130316T0000Z.130317T1845Z.NO/ 1029 PM CDT WED MAR 13 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM TOMORROW EVENING UNTIL SUNDAY EVENING * AT 10 PM WEDNESDAY THE STAGE WAS 20.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 24.9 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. $$
738 WGUS84 KMOB 141334 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 834 AM CDT THU MAR 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-151334- /O.EXT.KMOB.FL.W.0048.130314T1646Z-130317T0824Z/ /CLDA1.1.ER.130314T1646Z.130315T1800Z.130317T0224Z.NO/ 834 AM CDT THU MAR 14 2013 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM LATE THIS MORNING UNTIL LATE SATURDAY NIGHT * AT 7AM THURSDAY THE STAGE WAS 27.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 30.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT. AT 29.0 FEET, PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-151334- /O.CON.KMOB.FL.W.0049.130315T0000Z-130318T0045Z/ /LRYA1.1.ER.130315T0000Z.130316T0000Z.130317T1845Z.NO/ 834 AM CDT THU MAR 14 2013 THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM THIS EVENING UNTIL SUNDAY EVENING * AT 8AM THURSDAY THE STAGE WAS 21.2 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 24.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. $$
255 WGUS84 KMOB 141900 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 200 PM CDT THU MAR 14 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-141930- /O.CAN.KMOB.FL.W.0048.000000T0000Z-130317T0824Z/ /CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 200 PM CDT THU MAR 14 2013 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * AT 1PM THURSDAY THE STAGE WAS 28.2 FEET * FLOOD STAGE IS 29.0 FEET $$ ALC023-025-129-141930- /O.CAN.KMOB.FL.W.0049.000000T0000Z-130318T0045Z/ /LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 200 PM CDT THU MAR 14 2013 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER NEAR LEROY * AT 1PM THURSDAY THE STAGE WAS 21.5 FEET * FLOOD STAGE IS 24.0 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 12, 6:25 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Mar 12, 6:25 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATE... NATIONAL WEATHER SERVICE MOBILE AL 625 AM CDT TUE MAR 12 2013 .MARINE...DID A QUICK UPDATE TO ADJUST WINDS OVER THE INLAND BAYS AND SOUNDS...BASICALLY TO COVER THE GOOD COLD AIR DRAINAGE OCCURRING THIS MORNING. NORTHERLY WINDS AT 17 TO 20 KNOTS MOSTLY IN EXPOSED AREAS WILL DIMINISH 13 TO 16 KNOTS LATER THIS MORNING AND THIS AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION FOR THE LOWER END OF MOBILE BAY AND THE GULF WATERS OUT TO 20 NM MOSTLY THIS MORNING. SMALL CRAFT SHOULD EXERCISE CAUTION FOR MOST OF TODAY FOR THE GULF WATERS FROM 20 TO 60 NM OUT. SEAS WILL CONTINUE TO SUBSIDE SLOWLY THROUGH WEDNESDAY MORNING. 32/EE && .SHORT TERM [TODAY THROUGH WEDNESDAY NIGHT]...SFC RIDGE OF HIGH PRESSURE OVER MUCH OF THE CENTRAL CONUS WILL GRADUALLY SHIFT EAST TO JUST WEST OF THE MS RIVER VALLEY THROUGH 12Z WED...AS MAIN UPPER TROF AXIS GRADUALLY SHIFTS EASTWARD OVER THE EASTERN CONUS. LATEST SATELLITE LOOPS CONTINUE TO SHOW MID TO HIGH LEVEL MOISTURE ADVECTING NORTHEAST ACROSS THE REGION THIS MORNING PROGGED TO SHIFT SLOWLY EAST AND SOUTH THROUGH 12Z WED AS MAIN UPPER TROF SHIFTS SLOWLY EAST. THIS PATTERN WILL RESULT IN A MIX OF CLOUDS AND SUN EARLY TODAY FOLLOWED BY MOSTLY SUNNY SKIES LATER IN THE DAY. WITH GOOD COLD AIR ADVECTION OCCURRING OVER THE REGION THIS MORNING COMBINED WITH THE EXTRA CLOUDINESS HAVE OPTED TO STAY VERY CLOSE TO THE CURRENT MAV GUIDANCE FOR TEMPS THROUGH TONIGHT. A MODERATE NORTHERLY FLOW WILL GRADUALLY DIMINISH THROUGH THIS AFTERNOON AND OVERNIGHT. 32/EE SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD EASTWARD INTO THE MISSISSIPPI AND TENNESSEE RIVER VALLEYS THROUGH WEDNESDAY NIGHT. A COOL AND DRY NORTHERLY FLOW PATTERN WILL RESULT IN HIGH TEMPERATURES AVERAGING ABOUT 5 DEGREES BELOW NORMAL ACROSS OUR FORECAST AREA WEDNESDAY AFTERNOON. WINDS WILL BECOME LIGHT WEDNESDAY NIGHT AS HIGH PRESSURE BUILDS SOUTHWARD ACROSS MOST OF MS/AL. MAINLY CLEAR SKIES ARE EXPECTED TO PREVAIL THROUGH WEDNESDAY NIGHT UNDERNEATH DRY NORTHWESTERLY FLOW ALOFT. A DRY AIRMASS WILL ALSO BE IN PLACE ACROSS THE REGION...WITH SURFACE DEWPOINTS FALLING INTO THE UPPER 20S TO MID 30S. THESE CONDITIONS WILL BE FAVORABLE FOR A BRIEF LIGHT FREEZE ACROSS INTERIOR PORTIONS OF THE CWFA EARLY THURSDAY MORNING. WE WILL CONTINUE TO MENTION THE LIGHT FREEZE POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK PRODUCT. /21 .LONG TERM [THURSDAY THROUGH MONDAY]...A DRY NORTHWEST FLOW PATTERN ALOFT WILL PERSIST ACROSS MUCH OF THE DEEP SOUTH THROUGH THE END OF THE WEEK...BEFORE TRANSITIONING ZONAL BY THE WEEKEND. WE WILL MAINTAIN A DRY FORECAST THURSDAY THROUGH SUNDAY. SURFACE HIGH PRESSURE WILL LINGER OVER THE REGION THURSDAY...KEEPING TEMPERATURES SEVERAL DEGREES BELOW SEASONAL NORMS. THE SURFACE RIDGE AXIS SHOULD THEN MOVE INTO THE VICINITY OF THE NORTHEASTERN GULF/FLORIDA PENINSULA LATE THIS WEEK INTO THIS WEEKEND...ALLOWING FOR A RETURN OF SOUTHWESTERLY TO SOUTHERLY SURFACE FLOW ACROSS OUR CWFA. TEMPERATURES SHOULD WARM BACK INTO THE LOWER TO MID 70S ACROSS MUCH OF THE REGION DURING THE FRIDAY-SUNDAY TIME FRAME. A RETURN OF LOW LEVEL MOISTURE SHOULD ALSO AID IN MILDER MORNING LOWS THROUGH THE WEEKEND. MEDIUM RANGE SOLUTIONS HINT THAT THE NEXT SHORTWAVE TROUGH SWINGING FROM THE CENTRAL PLAINS TOWARD THE UPPER MIDWEST/TENNESSEE RIVER VALLEY MAY BRING A SLIGHT CHANCE OF RAIN BACK INTO THE FORECAST BY NEXT MONDAY. /21 && .AVIATION [18Z-00Z ISSUANCES]...VFR CONDITIONS THROUGH 12Z WED. EXPECT SCT TO BKN MID TO HIGH CLOUDINESS WITH BASES FROM 10K TO 25K FT THROUGH 12Z WED. WINDS WILL BE MOSTLY NORTH AT 6 TO 10 KNOTS THROUGH TONIGHT. 32/EE && .MARINE...A MODERATE TO STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON THEN GRADUALLY DIMINISH THROUGH WED NIGHT AS A SFC RIDGE OF HIGH PRESSURE BUILDS FROM THE WEST. A LIGHT TO MODERATE WEST TO SOUTHWEST FLOW IS EXPECTED LATER IN THE WEEK AS THE SFC RIDGE BUILDS OVER THE NORTH CENTRAL GULF. SEAS WILL GRADUALLY DIMINISH THROUGH THE REMAINDER OF THE WEEK. 32/EE && .FIRE WEATHER...SURFACE HIGH PRESSURE WILL BUILD FROM THE CENTRAL PLAINS TO THE GULF COAST THROUGH WEDNESDAY...WHICH WILL RESULT IN A NORTHERLY FLOW PATTERN ACROSS THE REGION. A DRY AIRMASS WILL CONTINUE TO SPREAD INTO THE REGION THROUGH WEDNESDAY...RESULTING IN MINIMUM RELATIVE HUMIDITY VALUES IN THE 30-40 PERCENT RANGE TODAY... FALLING TO THE 20-30 PERCENT RANGE ACROSS MOST LOCATIONS BY WEDNESDAY AFTERNOON. THOUGH RELATIVE HUMIDITY WILL FALL TO CRITICAL LEVELS WEDNESDAY...DURATION AND OTHER REQUIREMENTS DO NOT LOOK TO BE MET FOR A FIRE WEATHER WATCH ATTM...BUT WE WILL CONTINUE TO MONITOR. DISPERSIONS LOOK TO BE GENERALLY GOOD TO GOOD TODAY AND WEDNESDAY. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 65 39 64 34 63 / 00 00 00 00 00 PENSACOLA 64 44 65 37 62 / 00 00 00 00 00 DESTIN 63 46 64 40 60 / 00 00 00 00 00 EVERGREEN 63 35 62 31 63 / 00 00 00 00 00 WAYNESBORO 64 37 61 31 63 / 00 00 00 00 00 CAMDEN 63 37 60 31 63 / 00 00 00 00 00 CRESTVIEW 65 36 66 32 65 / 00 00 00 00 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 32/21
Hazardous weather outlook, Mar 12, 3:51 AM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 351 AM CDT TUE MAR 12 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 351 AM CDT TUE MAR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A RISK OF A LIGHT FREEZE EXISTS THURSDAY MORNING...PRIMARILY ALONG AND NORTH OF HIGHWAY 84. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-131200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 351 AM CDT TUE MAR 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO STRONG WINDS OVER THE MARINE AREA TODAY MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OPEN GULF WATERS MOST OF TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:50 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 52 hr |
| Mar 12, 3:48 PM CDT | Small Craft Advisory | MOB | 7 hr |
Nearby
River Flood Warnings in Alabama, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.